Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

What problem can be occurred in Peripheral Vascular Disease?

I am now 71 years.I underwent angiaplasty about 4 years back. I am diabetic also. Of late I feel blood circulation to lower part of my body i.e. feet has slowed down resulting in pain in calf muscle, heel and toes. I feel loss of sensation in some part of my right thigh also. I chanced to watch the interview given by Dr.Bahuleyan in Doordarshan Trivandrum which has made me aware of the problem relating to Peripheral Vascular problems. What tests I should undergo to ascertain and diagnose the prblem?
Asked On : Thu, 21 Oct 2010
Answers:  3 Views:  254
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
hello and welcome to healthcare magic you are suffering with the complication of diabetes that is diabetic neuropathy ,please 0nly control your sugar level and take tablet pantaprazole empty stomach once a day and digene syrup 2 table spoon thyree times daily ,take salads in your diet ,minimize every thing else ,as soon as you sugar level is
controlled ,problem would start resolving,take care
Answered: Thu, 29 Sep 2011
I find this answer helpful
Cardiologist Dr. Naresh Ruparelia's  Response
Hi well come to HCM
In your case clinical examintion of dorsalis pedis artery for pulstions and in addition
colour doppler of lower limb vessels will help to diagnose peripheral artery occluusion
if any. Thanks
Answered: Thu, 29 Sep 2011
I find this answer helpful
  Anonymous's Response
Consult a vascular surgeon as early as possible as this can be signs of ischemia of the lower limb.
My website
Answered: Sat, 23 Oct 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor